# SDR GTIA000225

- Difficulty date: June 13, 2000
- Submitted: August 30, 2000
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Row 26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FLT 411 - AROUND ROW 26 AISLE PATH LIGHTING COVER MISSING.  RESECURED EPL COVER.  OPS CHECK NORMAL PER MM 33-50-00.  (M)
